# SDR 96ZZZM448

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 259
- Part time: 46,863 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE EXTERIOR GREATER THAN 10 PERCENT LOSS MATERIAL NOTED AT FWD SIDE OF FS 259 IN AREA OF LAP SEAM COMMON TO BUTT SEAM AT STRINGER 19R.  REMOVED FASTENERS AND CUT OUT DAMAGED AREA 4 INCH BY 4 INCH PER SB 727-53-0084.  FABRICATED FILLERS AND DOUBLER PER SB 53-0084.  FILLER DIM 4 INCH BY 4 INCH AND 6 INCH BY 4.5  INCH.  DOUBLER DIM 11 INCH BY 6 INCH MATERIAL USED FOR FILLERS 2024-T3 .050 LOT NR 766-541, FOR DOUBLER 2024-T3 .063 P/O 9319645.  INSTALLED REPAIR PER SB 727-53-0084 AND SEALED AREA PER SRM 51-20-4.
